# SDR FDKA200706273

- Difficulty date: June 14, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,138 hours, 14,574 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5984 FLL-MCO (0510 PHX LCL).  PITCH TRIM FAIL IN FLIGHT.  MX REMOVED AND REPLACED HSCU, OPS CHECK GOOD.
